MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070810
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code):fge, lit.G4 - premarket / 510(k) #:k141521, k141597.
 
Event or Problem Description
It was reported that balloon deflation issue occurred.A 7.0 x 80, 135cm mustang balloon catheter was selected for use in a superficial femoral artery angioplasty.During the procedure, balloon was inserted and inflated.Upon deflation with inflator, it would not be deflated.A syringe was used to pull negative to get it to deflate in order to remove it through the sheath from body.The same device was used to complete the procedure.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned for evaluation.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out and the balloon was inflated to its rated burst pressure for 30 seconds using deionized water and digital timer without issue.A vacuum was then applied and the and the balloon deflated fully in 39 seconds.The deflation time was verified using digital timer.As per mustang specification, the deflation time from rated burst pressure must be less than or equals to 60 seconds.The balloon was inflated to its rated burst pressure and deflated on three more occasions with no leaks noted in the device.The times were measured at 37, 35, 34 seconds.The inflation device was verified at 20 atmospheres before and after use with a calibrated pressure gauge.A visual and tactile examination found multiple shaft kinks and stretching was noted along the length of the shaft.No issues were noted with the tip of the device.A visual examination found no issue with the markerbands.No other issues were identified during the product analysis.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23413667
Report Number2124215-2025-76121
Device Sequence Number21065112
Product Code FGE
UDI-Device Identifier08714729794288
UDI-Public(01)08714729794288(17)280221(10)35906686
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171070810
Device Catalogue NumberH74939171070810
Device Lot Number0035906686
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown